# SDR MALA020624

- Difficulty date: October 26, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 340B456
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Thermister
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT NR 2797, LEFT INTAKE ANNUNCIATOR ILLUMINATED INTERMITTENTLY W/ ANTI-ICE SYSTEM.  AIR RETURN TO MEM.  MAINTENANCE FOUND NR 3 AND NR 4 THERMISTOR BAD, SWAPPED TO NR 5.  PERFORMED OPS CHECK GOOD IAW ACT SPRAYMAT REPAIR MANUAL 30-21-03.  A/C OK FOR SERVICE.
